# SDR AALA202210210335

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A300*
- Aircraft serial: 7157
- Aircraft time: 17,682 hours, 6,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM28646
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTIONAL TEST. REPLACED PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-11-14.
